EconPapers    
Economics at your fingertips  
 

Bias Nonmonotonicity in Stochastic Difference Equations

Karim Abadir and Kaddour Hadri ()

Discussion Papers from University of Exeter, Department of Economics

Abstract: We show that the bias of estimated parameters in autoregressive models can increase as the sample size grows. This unusual result is due to the effect of the initial sample observations that are typically neglected in theoretical asymptotoc analysis, in spite of their empirical relevance. Implications for practical economic modelling are considered.

Keywords: ECONOMETRICS (search for similar items in EconPapers)
JEL-codes: C22 (search for similar items in EconPapers)
Pages: 9 pages
Date: 1995
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Bias Nonmonotonicity in Stochastic Difference Equations
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:exe:wpaper:9512

Access Statistics for this paper

More papers in Discussion Papers from University of Exeter, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sebastian Kripfganz ().

 
Page updated 2025-03-31
Handle: RePEc:exe:wpaper:9512